# SDR AALA2000603

- Difficulty date: March 20, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LONGERON AND END FITTING STRINGER 23R STATION 435 AND 446.  REMOVED CORROSION FROM LONGERON WITHIN LIMITS TREATED AND PRIMED.  REPLACED END FITTING SRM 51-01.  (M)
